# SDR CA130301002

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Aircraft time: 7,409 hours
- Engine: Pwa PW306B
- System (JASC): 2730 · Elevator Control System
- Part: Horn
- Part number: 001B552A1500002
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON FEB 28, THE FLIGHT CREW REPORTED THAT THEY COULD FEEL SOME RESTRICTION IN THE CONTROL COLUM FWD/AFT MOVEMENT.  AFTER SEVERAL CYCLES THE ISSUE DISAPEARED. UPON ARRIVAL, THE MAINTENANCE CREW PERFORMED AN OPERATIONAL AND VISUAL CHECK OF THE ELEVATOR SYS.  THEY FOUND THE RT ELEVATOR HORN ELECTRIC DE-ICER WAS PARTIALLY DELAMINATED. THE RT HORN ASSY WAS REPLACED BY A SERVICEABLE UNIT. A DETAILLED VISUAL INSPECTION WAS PERFORMED WHILE REMOVING THE DEICER BOOT AND THEY FOUND THAT THE COMPOSITE STRUCTURE OF THE HORN WAS DAMAGED DUE TO ELECTRICAL SHORTAGE.  ACTT 7515.2, ACTC 9332.  A SIMILAR ISSUE WAS FOUND ON AUG 2012.
